MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY ASSURA VR ICD_IDE_US; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY ASSURA VR ICD_IDE_US; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number CD1257-40
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Following the battery performance alert (bpa) advisory, a bpa was received by the clinician and the device was explanted.The patient was discharged from the hospital after the procedure.
 
Additional Manufacturer Narrative
Pre-mature battery depletion was confirmed by analysis.No sources of high current were noted.The cause of the premature battery depletion was consistent with lithium (li) cluster formation.From these analyses, in the absence of high current draw, it is probable that the premature battery depletion was caused by a lithium cluster induced short circuit.Li clusters are a known depletion mechanism for these advisory products that has been investigated and associated with a field action in october 2016.

Brand Name
FORTIFY ASSURA VR ICD_IDE_US
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18271756
Report Number2017865-2023-93934
Device Sequence Number14442167
Product Code NVZ
UDI-Device Identifier05414734505468
UDI-Public05414734505468
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2014
Device Model NumberCD1257-40
Device Lot Number4059495
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer01/05/2024
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0003-2018;Z-0115-2017
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUI-0157
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale